About this Journal Submit a Manuscript Table of Contents
Advances in Fuzzy Systems
Volume 2011 (2011), Article ID 943161, 8 pages
http://dx.doi.org/10.1155/2011/943161
Research Article

A New Approach for Solving Fully Fuzzy Linear Systems

1School of Mathematics and Computer Applications, Thapar University, Patiala 147004, India
2Computer Science and Engineering Department, Thapar University, Patiala 147004, India

Received 8 December 2010; Revised 3 March 2011; Accepted 1 April 2011

Academic Editor: Ajith Abraham

Copyright © 2011 Amit Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amit Kumar, Neetu, and Abhinav Bansal, “A New Approach for Solving Fully Fuzzy Linear Systems,” Advances in Fuzzy Systems, vol. 2011, Article ID 943161, 8 pages, 2011. doi:10.1155/2011/943161